Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Has anyone here used tazorac for a significant period of time and then stopped?

How did you skin react? Also, how long did it take until you could go back in the sun without burning? I'm stopping using the tazorac gel becuase I hate the irritation and want to be able to go outside without burning. Thanks in advance!

Share this post


Link to post
Share on other sites

Well, your skin will probably begin to break out again. As for sun sensitivity, I don't know when that goes down.

If you go back on it again after awhile, you'll probably have another IB if you had one when you first started it.

Share this post


Link to post
Share on other sites

my skin has just gotten worse since I started using it though...

It's supposed to get worse before it gets better. That's how the medicine works.

Share this post


Link to post
Share on other sites

Nothing, the acne will probally just come back. Remember, acne treatment is only prevention, there is no cure. Except for roaccutane of course.

Share this post


Link to post
Share on other sites

I know, but I've been using it since July and my skin has just gotten worse.

Well, if the medicine hasn't helped at all, and it's gotten worse, I'd see about getting on accutane, then. Tazorac is supposed to be the end-all, be-all when it comes to topical retinoids. I think it's time for the big gun. However, if you want to be in the sun a lot, maybe you should wait until after summer is over.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×